Zurück zu den Preprints des Jahres 1995


1995-05

On the Solution of Determinantal Systems of Linear Inequalities

by Gorokh, O., Werner, F..


Series: 1995-05, Preprints

MSC:
15A39 Linear inequalities
68Q25 Analysis of algorithms and problem complexity

Abstract:
In this paper an algorithm of checking determinantal systems of
linear algebraic inequalities for compatibility is presented. It is based
on solving a sequence of systems of linear algebraic equations con-
structed on the principle of bordering. The time complexity of the
proposed algorithm coincides with the complexity of solving a system
of linear equations of the same dimension.

Keywords:
systems of inequalities, systems of equations

This paper was published in:
Optimization, Vol. 35, 1995, 301 - 316.